menu icon

Gaviscon Liquid Aniseed Flavour 150Ml

    €4.75 (€31.67/l)
    Product Details
    Fast & Soothing Relief of Heartburn and Indigestion
    Gaviscon Liquid is an opaque, pink oral suspension with an aniseed (fennel) flavour. Each 10ml oral suspension contains 500mg Sodium Alginate, 267mg Sodium Bicarbonate and 160mg Calcium Carbonate. This medicine is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion (related to reflux), for example, following meals, or during pregnancy, or in patients with symptoms related to reflux oesophagitis. It works in 2 ways: a combination of two antacids to neutralise excess stomach acid, and an alginate which forms a protective layer that floats on top of the stomach contents, keeping it away from the lining of the food pipe.
    Gaviscon Liquid Aniseed Flavour contains Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate for heartburn and indigestion. Always Read the Label. Date of preparation: Feb 2021. RB-M-33964

    Safety Warnings

    Children under 12 years: should only be given on medical advice
    This product is high in sodium. Consult your doctor if you are over 40 years and have never suffered with heartburn and acid indigestion before. If symptoms persist after 7 days, please consult your doctor. Keep out of the sight and reach of children.

    Allergy Information

    This product does not contain Sugar or Gluten.

    Pack Quantity

    150ml ℮

    Preparation and Usage

    Adults and children over 12 years. Can be used during pregnancy or breast-feeding.
    Adults and children over 12 years: 10-20 ml after meals and at bedtime. Read the package leaflet before use.

    Origin Country Name

    United Kingdom

    Storage Type

    Ambient

    Minimum Age Advisory

    12 Years
    Ingredients
    Each 10ml Oral Suspension contains 500mg Sodium Alginate, 267mg Sodium Bicarbonate and 160mg Calcium Carbonate, The other ingredients are Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Aniseed Flavour derived from fennel, Erythrosine and Purified Water
    Storage
    Do not store above 30ºC. Do not refrigerate.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021